# SDR ASMF20130531009

- Difficulty date: May 11, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 38,987 hours, 13,783 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 110A011355
- Condition: Leaking
- Location: Access Panel
- Part time: 38,987 hours, 13,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED ON LT PANEL 533BB.  MX PERSONNEL REPLACED THE PANEL AND CORRESPONDING GASKET IAW AMM 28-11-11- 020-005, TESTED CORRECT.
